MAUDE Adverse Event Report: DATEX-OHMEDA, INC. GIRAFFE OMNIBED CARESTATION; INCUBATOR, NEONATAL

DATEX-OHMEDA, INC. GIRAFFE OMNIBED CARESTATION; INCUBATOR, NEONATAL
Model Number CS1
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Ge healthcare¿s investigation into the reported occurrence is ongoing.A follow-up report will be issued when the investigation has been completed.Block a: no report of patient involvement.Legal manufacturer: hcs research park - 9900 innovation drive usa wauwatosa, wi 53226.
 
Event or Problem Description
It was reported that the heater door was broken.There was no patient involvement.
 
Additional Manufacturer Narrative
The customer declined ge healthcare service.No repair information available.

Brand Name
GIRAFFE OMNIBED CARESTATION
Common Device Name
INCUBATOR, NEONATAL
Manufacturer (Section D)
DATEX-OHMEDA, INC.
3114 n grandview blvd.
waukesha, WI 53188
Manufacturer (Section G)
DATEX-OHMEDA, INC.
3114 n grandview blvd.
waukesha, WI 53188
Manufacturer Contact
michaela moore
3030 ohmeda drive
madison, WI 53718
MDR Report Key25031826
Report Number3036470679-2026-00051
Device Sequence Number13295353
Product Code FMZ
UDI-Device Identifier00840682116862
UDI-Public(01)00840682116862(11)191203
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K213551
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 05/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCS1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2026
Supplement Date Received by Manufacturer05/05/2026
Initial Report FDA Received Date04/29/2026
Supplement Report FDA Received Date05/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/04/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown